An asymptotic model for compression molding
2002 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, Vol. 51, no 1Article in journal (Refereed) Published
We discuss an idealized model for compression molding, had by taking an asymptotic limit for highly non-Newtonian materials. We interpret the changing pressure distributions as being dictated by a Monge-Kantorovich mass transfer on a fast time scale, and thereby derive a nonlocal geometric law of motion for the air/plastic interface.
Place, publisher, year, edition, pages
2002. Vol. 51, no 1
compression molding, mass transfer
Engineering and Technology
IdentifiersURN: urn:nbn:se:liu:diva-48913OAI: oai:DiVA.org:liu-48913DiVA: diva2:269809